# SDR 2002F00949

- Difficulty date: July 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6521631143
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING OUTBOARD FORE FLAP INBOARD UPPER SKIN GOUGED AND PUNCTURED, AT WBL 307.  (M)
